Formations and π-closure in finite groups
Compositio Mathematica, Volume 23 (1971) no. 3, p. 347-356
@article{CM_1971__23_3_347_0,
     author = {Beidleman, James C.},
     title = {Formations and $\pi $-closure in finite groups},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {347-356},
     zbl = {0228.20009},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_347_0}
}
Beidleman, James C. Formations and $\pi $-closure in finite groups. Compositio Mathematica, Volume 23 (1971) no. 3, pp. 347-356. http://www.numdam.org/item/CM_1971__23_3_347_0/

R. Baer [1] "Classes of finite groups and their properties", Illinois J. Math. 1 (1957), 115-187. | MR 87655 | Zbl 0077.03003

R. Baer [2] "Closure and dispersion of finite groups", Illinois J. Math. 2 (1958), 619-640. | MR 104732 | Zbl 0084.02905

J. Beidleman AND B. Brewster [3] "Closure and dispersion of finite groups I". Arch. Math. 20 (1969), 459-470. | MR 255659 | Zbl 0188.06503

W. Brauer [4] "Zu den Sylowsätzen von Hall und Cunichin", Arch. Math. 19 (1968), 245-255. | MR 228587 | Zbl 0174.05102

R. Carter And T. Hawkes [5] "The F-normalizer of a finite soluble group", J. Algebra 5 (1967), 175-202. | MR 206089 | Zbl 0167.29201

W. Gaschütz [6] "Zur Theorie der endlichen auflösbaren Gruppen", Math. Zeit. 80 (1963), 300-305. | MR 179257 | Zbl 0111.24402

W. Gaschütz And U. Lebeseder [7] "Kennzeichnung gesättigter Formationen", Math. Zeit. 82 (1963), 198-199. | MR 155884 | Zbl 0116.25603

P. Hall [8] "Theorems Like Sylow's", Proc. London Math. Soc. 6 (1956), 286-304. | MR 77533 | Zbl 0075.23907

B. Huppert [9] Endliche Gruppen I, Springer-Verlag, New York, 1967. | MR 224703 | Zbl 0217.07201

H. Lausch [10] "Formations of groups and π-decomposability", Proc. Amer. Math. Soc. 20 (1969), 203-206. | Zbl 0165.03702

H. Lausch [11] "Formations of π-Soluble Groups", J. Australian Math. Soc. 10 (1969), 241-250. | Zbl 0179.32301

H. Schunck [12] "X-Untergruppen in endlichen auflösbaren Gruppen", Math. Zeit. 97 (1967), 326-330. | MR 209356 | Zbl 0158.02802

W.R. Scott [13] Group theory, Prentice-Hall, New Jersey, 1964. | MR 167513 | Zbl 0126.04504

W. Sudbrock [14] "Sylowfunktionen in endlichen Gruppen", Rend. Sem. Mat. Univ. Padova 36 (1966), 158-184. | Numdam | MR 202828 | Zbl 0139.25001